Motrin IB, Ibuprofen 200mg Tablets for Fever, Muscle Aches, Headache & Back Pain Relief, 100 ct.
  • SKU: ABC-10020987
  • Availability: in stock Many in stock Out of stock You can purchase this product but it's out of stock

Motrin IB, Ibuprofen 200mg Tablets for Fever, Muscle Aches, Headache & Back Pain Relief, 100 ct.

$10.91
Shipping calculated at checkout.
    DESCRIPTION

    Get relief from minor aches and pains with Motrin IB 200mg ibuprofen tablets. Safe and effective when used as directed, these ibuprofen tablets temporarily reduce fever and relieve minor aches and pains due to the common cold and flu, headache, muscular aches, minor pain of arthritis, toothache, backache, and menstrual cramps. Each Motrin IB tablet contains 200 milligrams of ibuprofen.

    RECENTLY VIEWED PRODUCTS

    BACK TO TOP